# SDR QXEA2019053000228

- Difficulty date: May 29, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 42,210 hours, 44,400 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: SAM22224
- Condition: Defective
- Location: Flashlight
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA FLASHLIGHT COMPARTMENT LATCHES DO NO STOW FULLY. REMOVED FROM SERVICE. R&R LATCH ASSY AT FWD FA SEAT COMPARTMENT. LATCHES OPERATE NORMALLY. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
